# SDR MK1Y20210803001

- Difficulty date: August 3, 2021
- Submitted: August 3, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 95,534 hours, 15,890 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1350-1373
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND BLENDOUT AT EXTERNALFUSELAGE SKIN, AFT CARGO DOOR CUTOUT, STA 1350 - STA 1373, STR 20R - STR 25R.
